Sharp Oracle Inequalities for Aggregation of Affine Estimators (bibtex)
by A. S. Dalalyan, J. Salmon
Reference:
Sharp Oracle Inequalities for Aggregation of Affine Estimators A. S. Dalalyan, J. Salmon, Ann. Statist., vol.40, pp. 2327-2355, 2012.[Demo Matlab] | [ZIP] |
Bibtex Entry:
@Article{Dalalyan_Salmon12,
  Title         = {Sharp Oracle Inequalities for Aggregation of Affine Estimators},
  Author        = {A. S. Dalalyan and J. Salmon},
  Journal       = {Ann. Statist.},
  Year          = {2012},
  Number        = {4},
  Pages         = {2327-2355},
  Volume        = {40},

  Comment       = {<a href="code/index_codes.php?page=EWA" >[Demo Matlab] </a> | <a href="code/demos/EWA_code.zip" >[ZIP]</a> | },
  Url           = {papers/Dalalyan_Salmon_AOS.pdf}
}
Powered by bibtexbrowser